# SDR SWIA2020013148025

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRGR 3L CRACKED AT FRAME 379 MARKED   (C-CHECK) RO 1/28/2020   CUT AWAY DAMAGED SECTION OF STRINGER 3L BETWEEN FS 379 AND 394 REF CRJ 200 SRM.  INSTALLED STRINGER 3L REPAIR PARTS REF CRJ 200 SRM.  WEIGHT OF PART REMOVED IS .12LBS AND WEIGHT OF REPAIR PARTS ARE .24LBS FOR A NET INCREASE OF +.12LBS . RESTORED FINISH. PRESSURE CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS.
